# SDR GTIA2023032737077

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N961NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11003
- Aircraft time: 1,995 hours, 813 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN SHORT FINAL F/O STARTED SMELLING DIRTY SOCK ODOR. PACK 1 OFF SEEMED TO STOP THE ODOR. PACK 1 ON SEEMED TO HAVE THE ODOR COMING BACK CONTINUED APPROACH WITH PACK 1 OFF.-RUN BOTH ENGINES IAW AMM 71-00-00. TO DUPLICATE FAULT. VERIFIED PACK #1 IS AT FAULT. SEE LOG PG. 3038651-2 FOR PACK#1 DEFERRAL.
